# SDR JJBA2010331080A

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,130 hours, 37,615 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YCD4N
- Condition: Defective
- Location: Emregency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHTS FLICKERED IN FLIGHT. MX CREW R & R RELAYS K3 & K4.  OPS CHECK SATISFACTORY.
